Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Missed birth control pills, bleeding , low stomach pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help yu
User :   Hello.
Doctor :   please proceed with your query
User :   Hello. i've recently started taking the 21 day pill, this is my second month, and i forgot to take one pill ( i had finished one pack, and was taking another to stop me being on my period during works experience) and i haven't stopped bleeding and it is nearly 2 weeks now... and the pains in my lower stomach are becoming really bad, is this normal? or should i go back to the clinic? or should i just continue as normal.. because it is annoying me as i have to be wary of coming on...
User :   however today i didn't take the pill until midday, and i didn't have a period all morning, yet i had one (with alot of pain) once i took one.. why ?
User :   is this normal?
Doctor :   let me explain
Doctor :   whats your age
User :   14.
Doctor :   are yu married
User :   no.
Doctor :   ok
Doctor :   does the bleeding is heavy
User :   not really. its quite light
Doctor :   how many pads are yu changing
User :   i don't use pads.. but abou every 5 hours or so, and its enough to fill about half of a light tampon.. if that makes sense.
Doctor :   any white dischaarge

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor